# SDR FDEA2020032980612

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 39,381 hours, 27,603 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTANT R EMER DOOR ADVISORY     AT BLOCK - IN HAD NO "R EMER DOOR" ADVISORY.  VISUALLY CHECKED DOOR AND VERIFED IT WAS CLOSED  WITH HANDLE LOCK PLATED STILL INSTALLED REF B757  AMM 52-21-01-2.  COMPLETED #3 R EMER EXIT DOOR  SENSOR TARGET TEST OF PSEU WITH TARGET SHOWING NEAR  PER B757 FIM 32-09-03 FIG 103.  UNABLE TO DUPLICATE  AT THIS TIME.  NO 90 DAY HISTORY.  OK FOR SERVICE.
